# SDR FDEA201304050729

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Chafed
- Location: Bs 840-860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 45.50 CROWN SURFACE IS CHAFED BS 840 TO 860.  REMOVED DAMAGE IAW-SRM-51-10-02, FOUND TO BE OUT OF LIMITS IAW-SRM-53-00-52, FIG 101, DETAIL I.   R & R SEAT TRACK IAW SRM-51-40-02 AND DWG 143N5080, CAT "A" MAJOR REPAIR.
